# SDR UALA2013070204611

- Difficulty date: July 1, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBEAM, BS 1640 LBL 9 TO RBL 61 UPPER SURFACE OF TEE CORRODED.   REPAIRED CORRODED TEE AT BS 1640 IAW ECRA 5310-05536, REPAIR 3.
